Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A random ergodic theorem in von Neumann algebras


Author: Nghiem Dang Ngoc
Journal: Proc. Amer. Math. Soc. 86 (1982), 605-608
MSC: Primary 46L50; Secondary 28D99, 46L55
MathSciNet review: 674090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. C. Lance has recently extended the Birkhoff ergodic theorem to noncommutative dynamical systems. Using Lance's result, we extend the random ergodic theorem of H. R. Pitt, S. M. Ulam, S. Kakutani and J. von Neumann to noncommutative context.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50, 28D99, 46L55

Retrieve articles in all journals with MSC: 46L50, 28D99, 46L55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0674090-4
PII: S 0002-9939(1982)0674090-4
Keywords: von Neumann algebras, almost uniform convergence, ergodic theorem, random ergodic theorem
Article copyright: © Copyright 1982 American Mathematical Society